Magyarok Latin-Amerikában a dualizmus korában : 1867–1918

Molnár, Gábor: Magyarok Latin-Amerikában a dualizmus korában : 1867–1918. In: Belvedere Meridionale, (19) 1-2. pp. 108-113. (2007)

[img]
Preview
Cikk, tanulmány, mű
belvedere_2007_001_002_108-113.pdf

Download (187kB) | Preview
Item Type: Article
Heading title: Messzelátó
Journal or Publication Title: Belvedere Meridionale
Date: 2007
Volume: 19
Number: 1-2
Page Range: pp. 108-113
Language: magyar
Uncontrolled Keywords: Történelemtudomány
Additional Information: Bibliogr.: 113. p.
Date Deposited: 2016. Oct. 15. 11:12
Last Modified: 2016. Oct. 15. 11:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/5099

Actions (login required)

View Item View Item